Previous |  Up |  Next

Article

References:
[Fed] H. Federer: Geometric Measure Theory. Springer, New York, 1969. MR 0257325 | Zbl 0176.00801
[Jar-Ku 1] J. Jarnik and J. Kurzweil: A non-absolutely convergent integral which admits $C^1$-Transformations. Časopis pro Pěstovaní Mat. 109 (1984), 157–167. MR 0744873
[Jar-Ku 2] J. Jarnik and J. Kurzweil: A non-absolutely convergent integral which admits transformation and can be used for integration on manifolds. Czech. Math. J. 35 (110) (1985), 116–139. MR 0779340
[Jar-Ku 3] J. Jarnik and J. Kurzweil: A new and more powerful concept of the $PU$-integral. Czech. Math. J. 38 (113) (1988), 8–48. MR 0925939
[Ju] W.B. Jurkat: The Divergence Theorem and Perron integration with exceptional sets. Czech. Math. J. 43 (1993), 27–45. MR 1205229 | Zbl 0789.26005
[Ju-No 1] W.B. Jurkat and D.J.F. Nonnenmacher: An axiomatic theory of non-absolutely convergent integrals in $R^n$. Fund. Math. 145 (1994), 221–242. MR 1297406
[Ju-No 2] W.B. Jurkat and D.J.F. Nonnenmacher: A generalized $n$-dimensional Riemann integral and the Divergence Theorem with singularities. Acta Sci. Math. (Szeged) 59 (1994), 241–256. MR 1285443
[No] D.J.F. Nonnenmacher: Theorie mehrdimensionaler Perron-Integrale mit Ausnahmemengen. PhD thesis, Univ. of Ulm, 1990. Zbl 0724.26010
[Pf 1] W.F. Pfeffer: The Divergence Theorem. Trans. Amer. Math. Soc. 295 (1986), 665–685. DOI 10.1090/S0002-9947-1986-0833702-0 | MR 0833702 | Zbl 0596.26007
[Pf 2] W.F. Pfeffer: The Gauß-Green Theorem. Advances in Mathematics 87 (1991), no. 1, 93–147. DOI 10.1016/0001-8708(91)90063-D | MR 1102966 | Zbl 0732.26013
[Saks] S. Saks: Theory of the integral. Dover, New York, 1964. MR 0167578
Partner of
EuDML logo